Alert archive / Michigan / Gale Warnings in 2013
Gale Warning 18, NWS Gaylord, MI
NWS Gaylord, MI issued this gale warning at Jul 23, 2013, 4:26 PM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2013, 4:26 PM EDT (20:26 UTC)
- Expired
- Jul 23, 2013, 8:25 PM EDT
- In force
- 4 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
862 WHUS73 KAPX 232026 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 426 PM EDT TUE JUL 23 2013 LHZ347-348-240100- /O.UPG.KAPX.SC.Y.0151.000000T0000Z-130724T0600Z/ /O.NEW.KAPX.GL.W.0018.130723T2026Z-130724T0100Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 426 PM EDT TUE JUL 23 2013 ...GALE WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345-346-LMZ341-LSZ321-322-240000- /O.CON.KAPX.SC.Y.0151.000000T0000Z-130724T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 426 PM EDT TUE JUL 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ349-LMZ323-342-344>346-240430- /O.CON.KAPX.SC.Y.0151.000000T0000Z-130724T0600Z/ STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 426 PM EDT TUE JUL 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
2 follow-up statements
904 WHUS73 KAPX 232227 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 627 PM EDT TUE JUL 23 2013 LHZ347-348-240100- /O.CON.KAPX.GL.W.0018.000000T0000Z-130724T0100Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 627 PM EDT TUE JUL 23 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345-346-LMZ341-LSZ321-322-240400- /O.EXT.KAPX.SC.Y.0151.000000T0000Z-130724T0400Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 627 PM EDT TUE JUL 23 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ349-LMZ323-342-344>346-240600- /O.CON.KAPX.SC.Y.0151.000000T0000Z-130724T0600Z/ STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 627 PM EDT TUE JUL 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
729 WHUS73 KAPX 240025 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 825 PM EDT TUE JUL 23 2013 LHZ347-348-240600- /O.CAN.KAPX.GL.W.0018.000000T0000Z-130724T0100Z/ /O.EXA.KAPX.SC.Y.0151.000000T0000Z-130724T0600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 825 PM EDT TUE JUL 23 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-346-LMZ341-LSZ321-322-240400- /O.CON.KAPX.SC.Y.0151.000000T0000Z-130724T0400Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 825 PM EDT TUE JUL 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ349-LMZ323-342-344>346-240600- /O.CON.KAPX.SC.Y.0151.000000T0000Z-130724T0600Z/ STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 825 PM EDT TUE JUL 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Jul 23, 4:07 PM EDT, 19 minutes earlier.
Area forecast discussion, Jul 23, 4:07 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
407 PM EDT TUE JUL 23 2013
.SYNOPSIS...
ISSUED AT 403 PM EDT TUE JUL 23 2013
HIGH PRESSURE WILL REMAIN IN CONTROL ACROSS THE AREA THROUGH
THURSDAY...LEADING TO PRECIPITATION FREE BUT COOL CONDITIONS.
A STORM SYSTEM WILL MOVE INTO THE NORTHERN PLAINS FRIDAY...RETURNING
THE CHANCE OF SHOWERS AND THUNDERSTORMS OVER NORTHERN MICHIGAN.
&&
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 403 PM EDT TUE JUL 23 2013
HIGH IMPACT WEATHER POTENTIAL: SMALL CRAFTS AND BEACH HAZARD
STATEMENT NEEDED INTO THIS EVENING AS WINDS GRADUALLY SUBSIDE.
OTHERWISE...COULD SEE SOME MORNING GROUND FOG /PARTICULARLY AROUND
THE INLAND LAKES/...BUT NO OTHER HAZARDOUS WEATHER.
OVERVIEW: WELCOME TO FALL! WELL...THAT/S AT LEAST WHAT THE WEATHER
MAP LOOKS LIKE TODAY...WITH 995 LOW TREKKING INTO WESTERN QUEBEC AS
OF THIS WRITING WITH IMPRESSIVE PUSH OF COLD AIR ADVECTION IN IT/S
WAKE. AMPLE LLEVEL MOISTURE...A STRENGTHENING SUBSIDENCE INVERSION
AND THE INTRODUCTION OF LAKE PROCESSES /SFC-H85 DELTA T/S NEAR 13C!/
HAVE ALLOWED FOR THE PERSISTENCE OF AN EXPANSIVE STRATOCUMULUS DECK
THAT HAS KEPT TEMPERATURES IN CHECK...SAVE MY FAR SOUTHEASTERN ZONES
WHICH WARMED WELL INTO THE 70S TODAY. DRY AIR IS BEGINNING TO SHOW
SOME SIGNS OF LIFE...HOWEVER...WITH CLOUDS IN THE LAST FEW HOURS
BEGINNING TO SCOUR OUT NEAR WHITEFISH POINT WITH A RIBBON OF
CLEARING EXTENDING NORTH FROM THIS INTO ONTARIO. FORECAST CONCERNS
HEADING INTO THIS EVENING CENTER ON CLOUD /AND THUS TEMPERATURE/
TRENDS.
THROUGH EARLY EVENING: EARLIER RADAR RETURNS OF A FEW SPRINKLES
COMING IN FROM LAKE MICHIGAN ARE DRYING UP...AND WE/LL SEE A VERY
GRADUAL IMPROVEMENT IN SKY CONDITIONS AS DRY AIR SLOWLY ADVECTS IN
FROM THE NORTHWEST. TEMPERATURES NOT GOING ANYWHERE...WITH LATE
AFTERNOON VALUES GENERALLY IN THE 60S /EXCEPT UPPER 50S IN A FEW
COOL SPOTS/ AND WILL CONTINUE TO GRADUALLY FALL.
TONIGHT: CORE OF DRY AIR ALOFT PUSHES OVERHEAD WITH LLEVEL DRYING
CONTINUING THROUGH THE NIGHT. WITH LAKE TEMPS NEAR 20C...WILL ALSO
BE MARGINALLY COOL ENOUGH ALOFT TO CONTINUE A LAKE RESPONSE OFF OF
BOTH LAKES MICHIGAN AND HURON. WITH SYNOPTIC MOISTURE CONTINUING TO
PEEL EAST...FEEL THAT CLOUDINESS WILL INCREASINGLY BECOME CONFINED
TO THE COASTS OF NW/NE LOWER WITH CLEARING FAVORED FOR MOST OF
EASTERN UPPER AND DOWN THE I-75 CORRIDOR. EXPECT LOWS TO DROP INTO
THE 40S...EXCEPT CLOSER TO THE 50 MARK NEAR LAKES MICHIGAN/HURON.
COULD SEE A LITTLE GROUND FOG /ESP NEAR THE INLAND LAKES/...BUT WITH
A MODEST GRADIENT STILL PRESENT...DON/T EXPECT FOG COVERAGE TO BE
THAT GREAT.
WEDNESDAY: SFC-H8 RIDGE AXIS MOVES OVER CENTRAL/LOWER MICHIGAN
DURING THE DAY UNDER BROAD NERN CONUS TROUGHING ALOFT. OUTSIDE OF
SOME MORNING CLOUDINESS ALONG THE COAST OF NW LOWER FROM TVC TO MBL
AND ALONG THE LAKE HURON COAST SOUTH OF APN...EXPECT A MOSTLY CLEAR
MORNING TO TRANSITION INTO A PARTLY TO MOSTLY SUNNY DAY WITH A
FAIRLY DRY LLEVEL AIRMASS. WITH SOME MOISTURE RETURN OFF OF LAKE
MICHIGAN DURING THE DAY...ALONG WITH DEVELOPING LAKE BREEZES...
EXPECT THE MOST AFTERNOON CLOUDINESS TO BE OVER EASTERN UPPER. T8S
NEAR +8C SUGGEST ANOTHER COOLER THAN NORMAL DAY...WITH FULLY
MIXED-OUT TEMPS REACHING THE LOWER 70S THROUGHOUT THE AREA. WITH
HIGH PRESSURE NEARBY...EXPECT SIGNIFICANTLY LESS IN THE WAY OF WIND
/NW AROUND 10MPH/...SO IT WILL FEEL A GOOD DEAL WARMER FOR MOST
SPOTS.
&&
.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 403 PM EDT TUE JUL 23 2013
LARGE SCALE HEMISPHERIC PATTERN FEATURES A POLAR VORTEX DISPLACED
INTO THE WESTERN HEMISPHERE...WITH ASSOCIATED LONG WAVE TROUGHINESS
AND COOLER AIR EXTENDING DOWN THROUGH EASTERN NOAM...CONSISTENT WITH
A GRADUAL SWITCH TO A NEGATIVE NAO PATTERN WE'VE HAD OVER THE LAST
WEEK. SUBTLE RIDGING ACROSS THE WESTERN CONUS WITH A WAVY MORE
AMPLIFIED PATTERN BACK ACROSS THE PACIFIC. REINFORCEMENT OF THE
LONGWAVE TROUGH/COOLER AIR INTO THE GREAT LAKES WILL BE THE MAIN
WEATHER PLAYER THROUGH THE WEEKEND...AND ESPECIALLY THIS WEEKEND.
FOR THE SHORTER TERM THROUGH THURSDAY...NW FLOW ALOFT AND LARGE
EXPANSE OF SFC HIGH PRESSURE WILL SETTLE INTO THE GREAT LAKES AND
MIDWEST REGION...WHICH WILL LEAD TO A QUIET...ALBEIT COOL-ISH
STRETCH OF WEATHER TUESDAY NIGHT AND THROUGH WEDNESDAY NIGHT...AN
POSSIBLY THROUGH THE DAY ON THURSDAY. WE DID HAVE SOME LOW END
CHANCES FOR THUNDER WEDNESDAY NIGHT INTO THURSDAY...IN RESPONSE IN
RETURNING MOISTURE/THETA-E AXIS NOSING INTO THE WESTERN GREAT LAKES
DURING THAT TIME. BUT RECENT TIMING TRENDS SUGGEST A LITTLE SLOWER
MOISTURE RETURN AND WEAK LOW LEVEL JET POKING INTO THIS PART OF THE
STATE THROUGH THE DAY THURSDAY. THURSDAY NIGHT THROUGH FRIDAY GETS A
BIT MORE INTERESTING AS STRONG NRN STREAM MID LEVEL SHORT
WAVE/ASSOCIATED SFC LOW AND COLD FRONT DIPS INTO THE NRN GREAT
LAKES. AHEAD AND ALONG THE FRONT THURSDAY NIGHT...WARM/MOIST
ADVECTION FORCING AND LOW LEVEL CONVERGENCE SHOULD HELP DEVELOP AND
ORGANIZE CONVECTION UPSTREAM ACROSS THE UPPER MIDWEST AND WESTERN
GREAT LAKES THURSDAY NIGHT...WITH SOME OF THAT ACTIVITY EASING INTO
PARTS OF THIS CWA BY FRIDAY MORNING. AGAIN...TIMING IS SLIGHTLY
SLOWER AND HAVE SCALED BACK POPS JUST A TAD THURSDAY NIGHT...WITH
THE MAIN CHANCES FOR SHOWERS/STORMS OCCURRING ON FRIDAY/FRIDAY
EVENING WITH FROPA. SEVERE STORMS...STRONGER MID LEVEL FLOW WITH THE
WAVE (500 MB WINDS UP TO 45 KNOTS) AND A DECENT COLD FRONT MAY LEAD
TO SOME STRONGER STORMS ALTHOUGH LOWER SFC DEWPOINTS AND INSTABILITY
IS UNIMPRESSIVE. IN ANY EVENT...CERTAINLY TO EARLY TO TALK ABOUT
SEVERE WEATHER 3 DAYS OUT.
SATURDAY THROUGH TUESDAY...FOLLOWING FROPA ON FRIDAY...POCKET OF YET
COOLER AIR SLATED TO DESCEND INTO THE GREAT LAKES SATURDAY INTO
SUNDAY...WITH +6C TO +8C 850MB AIR OVERHEAD BY SUNDAY. WITH LAKE SFC
TEMPS RUNNING +17C TO +20C...HYBRID LAKE/HEATING INDUCED RAIN
SHOWERS A GOOD BET AT THIS JUNCTURE THIS WEEKEND. TIMING IS STILL
SUBJECT TO REVISION...BUT AT THIS POINT SATURDAY LOOKS LIKE A
TRANSITION DAY AND MAY START OUT WITH SOME SUN AND DRY WEATHER...AS
DRY SLOT WORKS ACROSS THE REGION. BUT AS COLD ADVECTION PROCEEDS AND
DEEPER MOISTURE ROTATES ER AIR ADVECTS INTO THE REGION...RAIN SHOWER
CHANCES INCREASE SATURDAY AFTERNOON AND CONTINUE INTO SUNDAY AS GOOD
MOISTURE ROTATES THROUGH THE REGION. HIGH TEMPS WILL BE TRICKY AND
DEPEND ON FROPA TIMING AND CLOUD COVER. BUT SUFFICE IT TO SAY TEMPS
WILL BE BELOW NORMAL. IMPROVEMENT TO START THE NEXT WORK WEEK WITH
TEMPS WARMING BACK INTO THE 70S (STILL BELOW NORMAL). BUT RAIN
CHANCES RETURN FOR TUESDAY AS WARM/MOIST AIR TRY TO MAKE A RETURN.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 125 PM EDT TUE JUL 23 2013
SUMMARY: HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES REGION
THROUGH THE TAF PERIOD BRINGING IMPROVING FLYING CONDITIONS WITH
SUBSIDING WINDS.
RESTRICTIONS: CIGS HAVE SLOWLY BEEN IMPROVING OVER THE PAST FEW
HOURS...WITH PLN STILL HOLDING ONTO MVFR. IMPROVEMENT WILL
CONTINUE...WITH PLN VFR BY 21Z. BEYOND THIS...EXPECT CLOUDS TO
CONTINUE TO THIN THIS EVENING WITH VFR CONDITIONS ALL SITES THROUGH
THE END OF THE TAF PERIOD 18Z WEDNESDAY. CAN/T FULLY RULE OUT SOME
GROUND FOG /MOST LIKELY AT PLN/ TOWARDS DAYBREAK...BUT WIND SPEEDS
ALOFT LOOK STRONG ENOUGH TO PRECLUDE SIGNIFICANT FOG FORMATION.
WINDS: NORTHWEST 15G25KTS WILL SUBSIDE TO AROUND 10KTS THIS
EVENING...THEN LIGHT AND VARIABLE AFTER MIDNIGHT BEFORE
STRENGTHENING TO AROUND 10KTS FROM THE NORTHWEST ON WEDNESDAY.
&&
.MARINE...
ISSUED AT 403 PM EDT TUE JUL 23 2013
SMALL CRAFTS WILL CONTINUE THROUGH THIS EVENING AS NORTHWESTERLY
WINDS GRADUALLY WEAKEN WITH HIGH PRESSURE ARRIVING FROM THE NORTH
AND WEST. HAVE SEEN A FEW GUSTS TO GALE FORCE AT PTM4 BUT
UPSTREAM OBSERVATIONS SUGGEST WINDS ARE JUST ABOUT TO BEGIN
DIMINISHING AND WILL HOLD OFF OF A GALE WARNING FOR THE LATE
AFTERNOON HOURS. BEYOND TONIGHT...EXPECT QUIET CONDITIONS ON
WEDNESDAY WITH HIGH PRESSURE OVER MICHIGAN BEFORE SOUTHWEST WINDS
STRENGTHEN AHEAD OF NEXT LOW PRESSURE SYSTEM THURSDAY. THIS SYSTEM
MAY BRING A FEW GUSTS TO SMALL CRAFT LEVELS ON THURSDAY. BEYOND
THIS...WINDS/WAVES LOOK TO REMAIN BELOW SMALL CRAFT LEVELS FOR
FRIDAY.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LHZ345-346.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR LHZ347>349.
LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ341.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR LMZ323-342-
344>346.
LS...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LSZ321-322.
&&
SYNOPSIS...AS
SHORT TERM...ARNOTT
LONG TERM...BA
AVIATION...ARNOTT
MARINE...ARNOTTHazardous weather outlook, Jul 23, 3:19 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 319 PM EDT TUE JUL 23 2013 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 242230- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 319 PM EDT TUE JUL 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A HIGH SWIM RISK THROUGH THIS EVENING FOR THE LAKE MICHIGAN BEACHES OF NORTHWEST LOWER MICHIGAN...INCLUDING GRAND TRAVERSE BAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED AT THIS TIME. SPOTTERS ARE ALWAYS ENCOURAGED TO REPORT RAINFALL AMOUNTS AT ANY TIME. REPORTS MAY BE MADE ONE OF THREE WAYS: BY PHONE: 1-800-647-8676 (REPORTS ONLY PLEASE...NO FORECASTS) BY FACEBOOK: FACEBOOK.COM/US.NATIONALWEATHERSERVICE.GAYLORD.GOV BY TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION...PLEASE VISIT HTTP://WEATHER.GOV/GAYLORD. ARNOTT
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 12:48 AM EDT | Special Marine Warning | APX | 87 min | |
| Jul 23, 3:29 AM EDT | Beach Hazards Statement | APX | Antrim, Benzie, Emmet, Grand Traverse, Leelanau, Manistee | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.